# SDR REXA2014080500750

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 16,460 hours, 10,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  DEFER FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-4A.  PLACARD INSTALLED.  ENTERED IN DEFER MX LOG.  R & R AFT FLASHLIGHT IAW AMM 25-61-02.  PLACARD REMOVED, OPERATIONS CHECKED GOOD PN P2-07-0001-214.
